Loading [MathJax]/jax/output/HTML-CSS/config.js

Statistical convergence of integral operators generated by a single kernel

Abstract


We introduce a class of double-complex integral linear operators. Some geometric properties are investigated and a statistical approximation theorem is obtained. In a particular case, our operators turn into the complex Picard operators

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Statistical convergence; Modulus of continuity; Picard operator

Paper coordinates

O. Agratini, Statistical convergence of integral operators generated by a single kernel, Nonlinear Analysis: Theory, Methods & Applications, 75 (2012) no. 8, pp. 3465-3469, https://doi.org/10.1016/j.na.2012.01.003

PDF

About this paper

Journal

?

Publisher Name

Elsevier

DOI
Print ISSN

?

Online ISSN

google scholar link

2012

Related Posts